Hello and Welcome to Healing Well,
When the Prozac-Zoloft-Paxil family of popular antidepressants hit the market, doctors thought the drugs caused weight loss. They were even prescribed for obese people trying to lose weight. Later, doctors realized that any weight loss is brief, with the drugs often causing long-term weight gain.
The exact relationship between antidepressants and weight gain isn't clear. But weight gain is a reported side effect of nearly all antidepressant medications currently available.
I have heard of a few people that have experinced weight loss, but I do not remember what drug they were on.
I am currently battling the same problem and as you said as we age it is all the more harder to lose those pounds over and over again.
Take care and keep posting.
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~